# SDR USAASB01104

- Difficulty date: April 19, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE FROM SEAT ROW 17 AND AFT.  ALSO, FOUND TWO AFT EMERGENCY EXIT DOOR LOWER LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 2013-1A) AND CHARGER ASSEMBLY, LOCATED ABOVE AISLE BETWEEN LAST ROW OF SEATS, IN ASSOCIATION WITH MM 33-51-51.  OPS CHECK GOOD.  (M)
